The tautological ring of spin moduli spaces

Gilberto Bini, Gilberto Bini

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce the notion of tautological ring for the moduli space of spin curves. Moreover, we study some relations among tautological classes which are motivated by physics. Finally, we show that the Chow rings of these moduli spaces are tautological in low genus.
Original languageEnglish
Pages (from-to)369-384
Number of pages16
JournalTHE ASIAN JOURNAL OF MATHEMATICS
Volume13
Publication statusPublished - 2009

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The tautological ring of spin moduli spaces'. Together they form a unique fingerprint.

Cite this